# SDR IPXA10559678

- Difficulty date: April 21, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB CARGO TRACK HAS CORROSION AT STA 1180 UPPER SURFACE RBL46.  SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R.
